# SDR AALA990443

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOOL MARK IN STRINGER 17 LEFT STATION 1243.  INSTALLED TWO STRINGER REPAIRS AND SPLICES PER 53-10-3, DETAIL 1 FORWARD 8 AFT OF BELL FRAME.  (M)
